MathSciNet Relay Station
MathSciNet bibliographic data
MR240443 35.42
Spagnolo, S. Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche. (Italian) Ann. Scuola Norm. Sup. Pisa (3) 22 (1968), 571-597; errata, ibid. (3) 22 1968 673.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement